# SDR C2XA98IA243

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 922AA2YA6PZ722
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3772 - PILOT REPORTED THE LEFT GEAR WOULD NOT RETRACT PROPERLY.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND MAINTENANCE SERVICED THE LANDING GEAR ACCUMULATOR.  THE AIRCRAFT WAS RELEASED TO SERVICE AND ENCOUNTERED THE SAME DISCREPANCY ON FLT 3777 WHERE THE PILOT REPORTED THE LEFT GEAR WOULD NOT RETRACT PROPERLY.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE CLEANED THE LEFT GEAR UPLOCK PROXIMITY SENSOR CONNECTIONS, RESECURED THEM, AND RELEASED THE AIRCRAFT FOR SERVICE.  (X)
